# SDR R61A201408070992

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: NAS5097
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R2 DOOR STOPS ON FWD SIDE NR 1, NR 3 HAVE CORRODED STOP HARDWARE.  MX R & R & R2 DOOR STOPS ON FWD SIDE NR 1, NR 3 HARDWARE IAW AMM 52-42-23, PN NAS509-7 NUT.
